Bulletin of the American Mathematical Society

Besicovitch on Almost Periodic Functions

J. D. Tamarkin

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 41, Number 7 (1935), 461-462.

Dates
First available: 3 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183498280

Citation

Tamarkin, J. D. Besicovitch on Almost Periodic Functions. Bulletin of the American Mathematical Society 41 (1935), no. 7, 461--462. http://projecteuclid.org/euclid.bams/1183498280.


Export citation